# SDR 2005UALA00916

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 51,141 hours, 14,850 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59193
- Condition: Inoperative
- Location: Sta 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  REPLACED CABLE AT STA 1076 AND JUMPER WIRE AT STA 880 TO 902.
